PubAg

Main content area

MLA

Dungey, Mardi, et al. "A Semiparametric Conditional Duration Model." Economics letters, v. 124,.3 pp. 362-366. doi: 10.1016/j.econlet.2014.06.013

APA

Dungey, M., Long, X., Ullah, A., & Wang, Y. (2014). A semiparametric conditional duration model. Economics letters, 124, 362-366. doi: 10.1016/j.econlet.2014.06.013

Chicago

Dungey, Mardi, Xiangdong Long, Aman Ullah, and Yun Wang. "A semiparametric conditional duration model" Economics letters 124, no. 3 (2014): 362-366. doi: 10.1016/j.econlet.2014.06.013